# SDR ABXA2014040771

- Difficulty date: April 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453T16373
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 742 AFT BULKHEAD LOWER FLANGE FOR FLOOR PANELS IS CORRODED, UPPER & LOWER SIDES.  REPLACED AFT BULKHEAD LOWER FLANGE IAW SRM 51-40-02.  SDR INFO PN 453T1637-3, NSN, SUPPORT FOR FLOOR, FS & BS LOC FS 742, CORRODED.  ACFT WAS GNDED.
